A note on smooth toral reductions of spheres.

Charles P. Boyer

Manuscripta mathematica (1998)

  • Volume: 95, Issue: 2, page 149-158
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Boyer, Charles P.. "A note on smooth toral reductions of spheres.." Manuscripta mathematica 95.2 (1998): 149-158. <http://eudml.org/doc/156366>.

author = {Boyer, Charles P.},
journal = {Manuscripta mathematica},
keywords = {3-Sasakian structure; reduction; orbifold; Betti numbers},
number = {2},
pages = {149-158},
title = {A note on smooth toral reductions of spheres.},
url = {http://eudml.org/doc/156366},
volume = {95},
year = {1998},

AU - Boyer, Charles P.
TI - A note on smooth toral reductions of spheres.
JO - Manuscripta mathematica
PY - 1998
VL - 95
IS - 2
SP - 149
EP - 158
KW - 3-Sasakian structure; reduction; orbifold; Betti numbers
UR - http://eudml.org/doc/156366
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.